# SDR QXEA2015071000384

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 14,101 hours, 15,040 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071015190101
- Part serial: ART200014339
- Condition: Failed
- Location: Wx Radar
- Part time: 1,502 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WXR RADAR NOT PAINTING, RETURNS WHEN THE WAS KNOWN WEATHER.  TURNED OFF, WAITING 20 SECONDS IAW E/C.   SAME PROBLEM, TURNED TO STBY AND "WX FAIL" ON MFD.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  R & R WXR TRANSCEIVER IAW MM TASK 34-41-01-000-801 + 34-41-01-400-801.  OPS CHECK GOOD.  RETURNED TO SERVICE.
